Volume 18, Number 3
Preview Issue Next Issue

Purchase

Jian Li

J. Comp. Math., 18 (2000), pp. 225-238

Preview Purchase PDF 0 57 Article preview

Purchase

Jia Fu Lin

J. Comp. Math., 18 (2000), pp. 239-250

Preview Purchase PDF 0 57 Article preview

Purchase

Hou Duo Qi and Yu Zhong Zhang

J. Comp. Math., 18 (2000), pp. 251-264

Preview Purchase PDF 0 60 Article preview

Purchase

Zhong Xiao Jia and Ludwig Elsner

J. Comp. Math., 18 (2000), pp. 265-276

Preview Purchase PDF 0 65 Article preview

Purchase

Lie Heng Wang

J. Comp. Math., 18 (2000), pp. 277-282

Preview Purchase PDF 0 58 Article preview

Purchase

Shi Ming Zheng

J. Comp. Math., 18 (2000), pp. 283-288

Preview Purchase PDF 0 62 Article preview

Purchase

Yu Fei Yang and Dong Hui Li

J. Comp. Math., 18 (2000), pp. 289-304

Preview Purchase PDF 0 62 Article preview

Purchase

Jun Gong Xue and Wei Guo Gao

J. Comp. Math., 18 (2000), pp. 305-312

Preview Purchase PDF 0 68 Article preview

Purchase

Hua Zhong Tang

J. Comp. Math., 18 (2000), pp. 313-324

Preview Purchase PDF 0 59 Article preview

Purchase

Yang Cao and Qing Yang Li

J. Comp. Math., 18 (2000), pp. 325-336

Preview Purchase PDF 0 58 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80